# SDR FDEA201310312662

- Difficulty date: October 31, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N862017
- Condition: Corroded
- Location: Bs 1615-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1615 - 1620, S19R WEB TO STRINGER IS MISSING FIVE LOCK FASTENERS AND IS BULGING.  CORROSION WAS OUT OF LIMITS IAW SRM 53-60-15, FIG 101, DET. 8, CAT "B".  REPAIRED IAW 60000410860001, EA 757-5361-16-F4347, REV-.
